MathSciNet Relay Station
MathSciNet bibliographic data
MR2485427 35K91 (35B44 35R45)
Taliaferro, Steven D. Blow-up of solutions of nonlinear parabolic inequalities. Trans. Amer. Math. Soc. 361 (2009), no. 6, 3289–3302.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement